A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary

Arrondo, E., Sierra, J.C., & Ugaglia, L. (2005). Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1). BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 37(5), 673-682 [10.1112/S002460930500473X].

Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1)

UGAGLIA, Luca
2005

Abstract

A structure theorem is given for n-dimensional smooth subvarieties of the Grassmannian G(1, N), with N ≥ n + 3, that can be isomorphically projected to G(1, n + 1). A complete classification in the cases N = 2n + 1 and N = 2n follows, as a corollary
Settore MAT/03 - Geometria
Arrondo, E., Sierra, J.C., & Ugaglia, L. (2005). Classification of n-dimensional subvarieties of G(1, 2n) that can be projected to G(1, n + 1). BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 37(5), 673-682 [10.1112/S002460930500473X].
File in questo prodotto:
File Dimensione Formato  
asu.pdf

Solo gestori archvio

Descrizione: Main article
Dimensione 151.87 kB
Formato Adobe PDF
151.87 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/64683
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact